Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Plantar Fasciitis and arch problems.
avatar
omgitsarpg posted:
I've had Plantar Fasciitis for almost a year now. When my doctor diagnosed me with it I had high arches in both my right and my left feet. Today I did the wet foot test and my right foot's arch is a "neutral" arch. my left's is the same as it was a year ago.

Is my right foot's arch collapsed/collapsing? could that be part of what caused my Plantar fasciitis?
Reply
 
avatar
omgitsarpg responded:
sorry if this was posted in the wrong section
 
avatar
Caprice_WebMD_Staff responded:
Hi Omgitsarpg,

This board is fine but it may take a while to get responses so keep checking back. Our experts will be on the board again next week.

Have you asked your doctor about this?
We must let go of the life we have planned, so as to accept the one that is waiting for us.
~Joseph Campbell
 
avatar
annette030 responded:
I don't know the answer to this question, perhaps your doctor or podiatrist knows.....?

What kind of symptoms are you having now?

Take care, Annette
 
avatar
David Maine, MD responded:
Thank you for your post. Anatomic variation can potentially predispose one to foot problems including plantar fasciitis. Plantar fasciitis can often be treated with conservative measures including arch support, ice, dorsi-flexion splints, and NSAIDS. I would discuss with a foot specialist - either a podiatrist or an orthopedic foot and ankle specialist. I hope that helps. Good luck.
 
avatar
SD0101 responded:
I had PF in both feet for about 1 1/2 yrs until #1-I got a lot of rest off my feet(broken ankle) and #2-I started doing heel dips per the advice of my orthopedic surgeon(stand on a lower step, balance on your toes or ball of foot, then let heels down as far as possible and hold). Do this several times in a row! I do this about every other day at the gym and have had no problems in the last year. However, I also had lots of phy therapy on my ankle and they did some work on scare tissue on bottom of that foot as well(talk about painful!!!). Ask your Dr for a phy therapy recommendation, it might do the trick!


Featuring Experts

David N. Maine, MD is the director of the Center for Interventional Pain Medicine at Mercy Medical Center in Baltimore. Maine graduated with a degree ...More

Helpful Tips

Sleepy
I have been on the same pain medication with no change and all of the sudden I can't stay awake and am losing weight. Has anyone else had ... More
Was this Helpful?
2 of 12 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.